Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikeymtz07

Accutane dryness..please help!

I've been on accutane for a week now..i'm already experiencing dryness around my lips and nose..and well,my lips are beginning to get very chapped..and on top of all this,i'm beginning to break out horribly.

does any one know any good moisturizer that i could use??

thanks!

Share this post


Link to post
Share on other sites

My son has been on accutane now for a week, and after reading the boards I bought time Cetaphill sensitive skin moisturizer for morning/night, and small tubes of Aquaphor for him to carry around.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×